| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that no delivery alarm.Customer was inquiring whether a no delivery alarm indicated if they received an insulin bolus.Troubleshooting/education was completed customer's blood glucose is unknown.No further information provided.The pump will not be returned for analysis.